# SDR HNAA2011112800399

- Difficulty date: November 28, 2011
- Submitted: November 28, 2011
- Operation: Air carrier
- Aircraft: N812EX
- Make and model: Dhav DHC8102
- Aircraft serial: 312
- Aircraft time: 48,783 hours, 53,740 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AND RT AUXILIARY FUEL PUMP LOWER ACCESS PANEL FOUND CORRODED. HFEC & BOND TEST CARRIED OUT ON REWORKED AREAS IAW RD8-57-1907 NO CRACK INDICATION & NO DISBOND FOUND.  LT AND RT AUXILIARY FUEL PUMP LOWER ACCESS PANEL BLEND WITHIN LIMITS IAW RD8-57-1907.  RT SURFACE B MAT REMOVED 0.020 - MAT REMAINING 0.440. LT SURFACE B MAT REMOVED 0.030 - MAT REMAINING 0.430.
